CSpace
GENERALIZATIONS OF GROSS AND MINLOS THEOREMS
YAN, JA
1989
Source PublicationLECTURE NOTES IN MATHEMATICS
ISSN0075-8434
Volume1372Pages:395-404
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1989AL43500034
PublisherSPRINGER VERLAG
Citation statistics
Cited Times:10[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28416
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
YAN, JA. GENERALIZATIONS OF GROSS AND MINLOS THEOREMS[J]. LECTURE NOTES IN MATHEMATICS,1989,1372:395-404.
APA YAN, JA.(1989).GENERALIZATIONS OF GROSS AND MINLOS THEOREMS.LECTURE NOTES IN MATHEMATICS,1372,395-404.
MLA YAN, JA."GENERALIZATIONS OF GROSS AND MINLOS THEOREMS".LECTURE NOTES IN MATHEMATICS 1372(1989):395-404.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[YAN, JA]'s Articles
Baidu academic
Similar articles in Baidu academic
[YAN, JA]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[YAN, JA]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.